Vol 21, No 3 (2013)

Table of Contents

Articles

Convergence of an iterative algorithm for systems of generalized variational inequalities PDF
Jae Ug Jeong 213-222
Some properties of Schensted algorithm using Viennot's geometric interpretation PDF
Jaejin Lee 223-236
Measure induced by the partition of the general region PDF
Byoung Soo Kim, Joo Sup Chang 237-246
Infinitude of minimally supported totally interpolating biorthogonal multiwavelet systems with low approximation orders PDF
Jaewon Jung, Youngwoo Choi 247-263
Construction of the first layer of anti-cyclotomic extension PDF
Jangheon Oh 265-270
A study of generalized Adams-Moulton method for the satellite orbit determination problem PDF
Nahmwoo Hahm, Bum Il Hong 271-283
Analytic continuation of generalized non-holomorphic Eisenstein series PDF
Sung-Geun Lim 285-292
On the asymptotic exactness of an error estimator for the lowest-order Raviart--Thomas mixed finite element PDF
Kwang-Yeon Kim 293-304
Defining equations of $X_1(2N)$ PDF
Daeyeol Jeon 305-309
A remark on IFP rings PDF
Chang Hyeok Lee, Hyo Jin Lim, Jae Hyoung Park, Jung Hyun Kim, Jung Soo Kim, Min Joon Jeong, Min Kyung Song, Si Hwan Kim, Su Min Hwang, Tae Kang Eom, Min Jung Lee, Yang Lee, Sung Ju Ryu 311-318
Some examples of weakly factorial rings PDF
Gyu Whan Chang 319-323
Trotter_Kato theorem in the weak topology PDF
Young Seop Lee 325-330
Higher cyclotomic units for motivic cohomology PDF
Sung Myung 331-344
On the sensitivity of the solution of the generalized Lyapunov equation PDF
Hosoo Lee 345-350
Weak extended order algebras having adjoint triples PDF
Yong Chan Kim, Jung Mi Ko 351-363


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr